On the problem of isomorphism of lattices
Doklady Akademii Nauk, Tome 132 (1960) no. 2, pp. 254-256
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_2_a2,
author = {M. M. Glukhov},
title = {On the problem of isomorphism of lattices},
journal = {Doklady Akademii Nauk},
pages = {254--256},
year = {1960},
volume = {132},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_2_a2/}
}
M. M. Glukhov. On the problem of isomorphism of lattices. Doklady Akademii Nauk, Tome 132 (1960) no. 2, pp. 254-256. http://geodesic.mathdoc.fr/item/DAN_1960_132_2_a2/